A 59-year-old female asked:
can allergies give you headaches? i have food allergies, and environmental allergies, i take benadryl (diphenhydramine) and claritin and im getting bad headaches a lot.
1 doctor answer
Dr. Al Hegab answered
39 years experience Allergy and Immunology
? Sinus problem: allergies can cause nose and sinus congestion, which in turn can cause headaches, depends also on which part of your head is it in the back or the front, headache can have several causes and you are already on multiple medications, which can be the side effect of any, you take benadryl (diphenhydramine) and claritin, better take only one, but neither will control the congestion, see an allergist for better assessment
Answered on Sep 18, 2015
People also searched for:
Im on buspar zyprexa and zoloft an i ive been taking a lot of cough syrup with dxm i think i have seratobin syndrome really bad taste tingling face
Every time i eat fish i get bad stomach pains and trapped wind i get this with most fish but not with tuna and shell fish do i have a fish allergy
I have been feeling very tired and getting lots of headaches but now i have noticed a red rash that are like circles across my stomach it started with one big red circle on my hip which has spread across my stomach
I have been feeling very tired and getting lots of headaches but now i have noticed a red rash that are like circles across my stomach it started with one big red circle on my hip which has spread acros my stomach
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!